A remark on exponential dichotomies.

Naulin, Raúl

Revista Colombiana de Matemáticas (1999)

  • Volume: 33, Issue: 1, page 9-13
  • ISSN: 0034-7426

How to cite


Naulin, Raúl. "A remark on exponential dichotomies.." Revista Colombiana de Matemáticas 33.1 (1999): 9-13. <http://eudml.org/doc/121443>.

author = {Naulin, Raúl},
journal = {Revista Colombiana de Matemáticas},
keywords = {exponential dichotomy; admissible pair},
language = {eng},
number = {1},
pages = {9-13},
publisher = {Sociedad Colombiana de Matemáticas},
title = {A remark on exponential dichotomies.},
url = {http://eudml.org/doc/121443},
volume = {33},
year = {1999},

AU - Naulin, Raúl
TI - A remark on exponential dichotomies.
JO - Revista Colombiana de Matemáticas
PY - 1999
PB - Sociedad Colombiana de Matemáticas
VL - 33
IS - 1
SP - 9
EP - 13
LA - eng
KW - exponential dichotomy; admissible pair
UR - http://eudml.org/doc/121443
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.